# SDR AT0700043

- Difficulty date: November 7, 2005
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND VENT BOX CRACKED AT UPPER CORNER.  INSTALLED ANGLE DOUBLER REPAIR AT RIGHT HAND VENT BOX UPPER CORNER IAW TASK CARD 17-5320-2023 AND B717 SRM 51-41-02.  MATERIAL USED 7075 T6 .090 SIZE 6" X 6".
